# SDR UIEA200500051

- Difficulty date: April 13, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Engine: Ge CF680C2*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BODY GEAR DOOR OPENED AFTER RETRACTION WHEN GEAR LEVER PLACED IN OFF POSITION.  STATUS MSG GEAR DOOR GEAR MONITOR.  GEAR PINS INSTALLED.  PRESSURIZED HYD SYSTEM.  OPS CHECKED DOOR IAW MM.  ALL INDICATIONS OK IN ALL HANDLE POSITIONS.  RT BODY GEAR DOOR DID NOT DROP AT ALL.  OK FOR SERVICE.  ALL SYSTEMS OPS NORMAL.  GEAR PINS REMOVED. (K)
